The amplitudes of rearrangement collisions in the range of no high energy
Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 1036-1039
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_182_5_a13,
author = {A. M. Brodskii and V. G. Levich and V. V. Tolmachev},
title = {The amplitudes of rearrangement collisions in the range of no high energy},
journal = {Doklady Akademii Nauk},
pages = {1036--1039},
year = {1968},
volume = {182},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a13/}
}
TY - JOUR AU - A. M. Brodskii AU - V. G. Levich AU - V. V. Tolmachev TI - The amplitudes of rearrangement collisions in the range of no high energy JO - Doklady Akademii Nauk PY - 1968 SP - 1036 EP - 1039 VL - 182 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a13/ LA - ru ID - DAN_1968_182_5_a13 ER -
A. M. Brodskii; V. G. Levich; V. V. Tolmachev. The amplitudes of rearrangement collisions in the range of no high energy. Doklady Akademii Nauk, Tome 182 (1968) no. 5, pp. 1036-1039. http://geodesic.mathdoc.fr/item/DAN_1968_182_5_a13/